Alert archive / Virginia / Flash Flood Warnings in 2009
Flash Flood Warning 56, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 15, 2009, 6:41 PM EDT for Smyth County, Virginia. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 6:41 PM EDT (22:41 UTC)
- Expired
- Jun 15, 2009, 8:32 PM EDT
- In force
- 111 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Smyth County, VA
The radar
The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 152241
FFWRNK
VAC173-160445-
/O.NEW.KRNK.FF.W.0056.090615T2241Z-090616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
641 PM EDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SMYTH COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 1245 AM EDT.
* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3683 8174 3688 8159 3676 8154 3673 8167
3678 8169
$$
PC2 follow-up statements
000
WGUS71 KRNK 152350
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
750 PM EDT MON JUN 15 2009
VAC173-160445-
/O.CON.KRNK.FF.W.0056.000000T0000Z-090616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMYTH VA-
750 PM EDT MON JUN 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
CENTRAL SMYTH COUNTY...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAIN OVER THE WARNED AREA HAD DIMINISHED BUT SMALL CREEKS
MAY CONTINUE TO FLOOD IN THE NEXT FEW HOURS AS RUNOFF CONTINUES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHILHOWIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3683 8174 3688 8159 3676 8154 3673 8167
3678 8169
$$
PC000
WGUS71 KRNK 160032
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
832 PM EDT MON JUN 15 2009
VAC173-160040-
/O.CAN.KRNK.FF.W.0056.000000T0000Z-090616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMYTH VA-
832 PM EDT MON JUN 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL SMYTH
COUNTY...
NO FLASH FLOODING HAS BEEN REPORTED FROM THE WARNED AREA...THUS THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3683 8174 3688 8159 3676 8154 3673 8167
3678 8169
$$
PCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:52 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 15, 2:52 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 252 PM EDT MON JUN 15 2009 .SYNOPSIS... A WEAK FRONTAL BOUNDARY JUST SOUTH OF THE AREA WILL OSCILLATE OVER THE REGION THROUGH MID WEEK. IMPULSES RIDING ALONG THE BOUNDARY WILL DELIVER ADDITIONAL CHANCES OF SHOWERS AND STORMS INTO THURSDAY. HIGH PRESSURE ALOFT WILL SLIDE INTO THE AREA FROM THE SOUTH BY LATE WEEK BEFORE ANOTHER COLD FRONT ARRIVES FOR THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON ALONG NORTH GRADIENT OF THETA-E RIDGE PER MSAS AND SHOULD DECREASE IN COVERAGE AFTER SUNDOWN. CLOUD COVER FOR MOST OF THE DAY IN THE SOUTH HAS KEPT INSTABILITY DOWN. MEANWHILE...OHIO VALLEY MCS SHOWS SIGNS OF WEAKENING...BUT VORT MAX ASSOCIATED WITH THIS FEATURE IS FORECAST TO SLIDE INTO WESTERN NC BY 12Z TUESDAY. GFS/NAM DISAGREE ON WHERE POTENTIAL MCS DEVELOPS TONIGHT WITH THE NAM FURTHER SOUTH. 15Z LOCAL WRF MODEL COMING IN LINE WITH THE SOUTHERN NAM SOLUTION...KEEPING MCS SOUTH OF THE FORECAST AREA. HOWEVER...WITH NORTH GRADIENT OF LL THETA-E RIDGE STILL PROGGED TO BE IN THE SOUTHERN PORTION OF THE FORECAST AREA AND TAIL OF VORT LOBE EXTENDING BACK INTO THE SOUTHERN BLUE RIDGE...WILL KEEP POPS NEAR LIKELY IN SOUTHERN PORTION OF THE FORECAST AREA. AS THE UPPER SYSTEM TRACKS SOUTHEAST...THIS WILL ENHANCE EASTERLY LOW LEVEL FLOW OVER MUCH OF THE REGION RESULTING IN WIDESPREAD CLOUDS AND BELOW NORMAL TEMPERATURES. ALSO...STABLE AIR MOVES IN EAST OF THE BLUE RIDGE. AS A RESULT...TONED DOWN CHANCE FOR THUNDER IN THE EAST...BUT CONTINUED HIGH CHANCE/NEAR LIKELY POPS IN THE SOUTH WHERE ISENTROPIC LIFT INCREASES IN RESPONSE TO 850MB WINDS TURNING FROM THE SOUTH AFTER 18Z. USED A BLEND OF THE AVN/NAM MOS VALUES FOR HIGHS WHICH KEEPS TEMPERATURES MAINLY IN THE 70S ACROSS THE FORECAST AREA. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WEDGE ENHANCES FROM THE NE TUESDAY NIGHT AND THEN GRADUALLY WEAKENS AND LIFTS OUT FROM THE SW WED AFTERNOON AS DEEPER WARM ADVECTION PUSHES IN. GOOD CONVERGENCE ZONE LOOKS TO SET UP ESPCLY ALONG THE BLUE RIDGE TUESDAY NIGHT WHERE SE UPSLOPE FLOW INTERACTS WITH THE RIDGES AIDED BY ISENTROPIC LIFT PER NAM. ENERGY SPILLING IN FROM THE WEST OVERTOP THE COOL POOL COULD ALSO BOOST RAINFALL SO UPPED POPS TO LIKELYS MOST AREAS TUE NIGHT AND OVER THE NE ZONES WED MORNING. BATTLE ZONE BETWEEN INSTABILITY WILL FINALLY SHIFT EAST OF THE BLUE RIDGE WED AFTERNOON ALLOWING PRECIP TO BECOME MORE CONVECTIVE IN NATURE FROM SW TO NE. BEST LIFT/DEEPER RH LIFTS TO THE NE WED NIGHT AS THE WEAK SURFACE FRONT/TROF WORKS IN FROM THE WEST OVERNIGHT AND BRINGS AN END TO MOST SIGNIFICANT RAINFALL BY MIDNIGHT. THUS BASICALLY KEEPING DECENT CHANCE POPS GOING WED NIGHT ESPCLY EAST EARLY ON...TAPERING TO PC/MOSTLY CLOUDY LATE. SOMEWHAT DRIER WEST/NW FLOW FOLLOWS THE WEAK BOUNDARY DURING THU WITH MOST LEFTOVER MOISTURE ALONG THE WESTERN SLOPES AND LIMITED BY DOWNSLOPE OVER THE EAST. MODELS SUGGEST SOME ISOLATED SHRA/TSRA POTENTIAL IF THINGS DONT MIX OUT TOO MUCH THU AFTERNOON AS FORECAST SOUNDINGS STILL HAVE ENOUGH CAPE/RH TO PRODUCE A LATE DAY SHRA/TSRA OR TWO. TEMPS TRICKY AS WEDGE DEVELOPS TUESDAY NIGHT AND THEN SCOURS OUT FROM THE SW BY THURSDAY. LATEST NAM MOS QUITE COOL LATER TUESDAY NIGHT INTO MUCH OF WED SO TRENDED A HAIR WARMER SIMILAR TO THE MAV WHICH STILL KEEPS MUCH OF THE NE ONLY NEAR 70. THINK WESTERLY FLOW AND MORE SUN WILL PUSH HIGHS CLOSER TO THE WARMER MEX MOS THU SO BUMPED HIGHS INTO THE 80S MOST SPOTS AND CLOSE TO 90 SE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... 5H HEIGHTS WILL FINALLY START TO BUILD ACROSS THE REGION STARTING LATE IN THE WEEK AS THE LARGE GULF STATES UPPER RIDGE HEADS SLOWLY EAST. THIS SHOULD ACT TO PUSH THE LINGERING BOUNDARY NE AS A WARM FRONT THURSDAY NIGHT INTO FRIDAY IN RESPONSE TO DRYING/WARMING ALOFT. HOWEVER THE RETREATING AXIS OF MOISTURE MAY STILL BE ABLE TO PROUDCE SCATTERED SHRA/TSRA ESPCLY WEST/NORTH THURSDAY NIGHT INTO FRIDAY AFTERNOON BUT LIKELY QUITE ISOLATED AT BEST BY LATE FRIDAY. AS SEEN MUCH OF THE SPRING/EARLY SUMMMER...UPPER RIDGING WILL BE SHORT LIVED AS ANOTHER RATHER POTENT S/W TROF DROPS SE AND FLATTENS THE RIDGE OVER THE WEEKEND. COLD FRONT ASSOCIATED WITH THIS FEATURE LOOKS TO ARRIVE LATER SATURDAY BEFORE EXITING SUNDAY MORNING. MOISTURE APPEARS TO BE LACKING UNDER WARMTH ALOFT ALONG THE FRONT GIVEN SUCH STRONG WESTERLY 85H FLOW BUT STILL MAYBE ENOUGH TO GO WITH CHANCE POPS MAINLY IN THE WEST THRU SATURDAY EVENING. WEAK SUBSIDENCE ALONG WITH DRIER LOW LEVEL AIR WILL FOLLOW THE FRONT SUNDAY/MONDAY BUT POSSIBLY COUNTERACTED BY COOL POOL ALOFT AND LINGERING 85H RH. FORECAST RAOBS SHOW A RATHER CAPPED SCENARIO UNDER DEEP NW FLOW BUT STEEP LAPSES DURING HEATING SUNDAY/MONDAY AFTERNOONS. SINCE HARD TO KEEP THINGS TOTALLY CAPPED ATTM GIVEN MOISTURE AROUND...WILL LEAVE IN A LOW POP MAINLY FOR OROGRAPHIC DEVELOPMENT SUNDAY AND A HIDDEN SLIGHT CHANCES MONDAY FOR NOW. MAIN ASPECT WILL BE WITH WARMING TEMPS AHEAD OF THE FRONT BY THE WEEKEND...WITH ONLY SLIGHT COOLING BEHIND THE BOUNDARY MAINLY WEST BY MONDAY. GIVEN INCREASING WESTERLY FLOW ALOFT AND 85H TEMPS ABOVE +20C SHOULD SEE MOST OF THE EAST BREAK INTO THE 90S FRIDAY/SAT WITH EVEN SOME SPOTS IN THE WEST NEAR 90 SAT AFTERNOON. HOWEVER WONT GO QUITE AS WARM AS MOS ATTM WITH HEATING ON TOP OF SUCH WET GROUND. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... STUBBORN IFR CIGS AT LYH WILL SLOWLY ERODE BY LATE AFTERNOON. OTHERWISE...SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF MVFR/IFR CONDITIONS ESPECIALLY AT DAN/ROA THIS AFTERNOON/EARLY EVENING. CONVECTION MAY WANE THIS EVENING...BEFORE ANOTHER AROUND OF SHOWERS/STORMS ARRIVE LATE TONIGHT WITH THE GREATEST CHANCE OF PRECIP AT DAN. AS SFC WINDS BECOME EAST/SOUTHEAST...EXPECT LOW CLOUDS WITH IFR CIGS/FOG TO ARRIVE ALONG AND EAST OF THE BLUE RIDGE LATE TONIGHT AND PERSIST THROUGH TUESDAY. SOUTHEAST LOW LEVEL WIND FLOW WILL PERSIST INTO WEDNESDAY BRINING A CONTINUED CHANCE OF LOW STRATUS AND FOG. CONDITIONS SHOULD IMPROVE WED NIGHT/THURSDAY AS A WARM FRONT MOVES NORTH OF THE REGION BRINING MAINLY VFR CONDITIONS THROUGH SATURDAY. THE EXCEPTION WILL BE WHERE WIDELY SCATTERED SHOWERS AND STORMS FORM DURING THE AFTERNOON FRIDAY/SAT ALONG WITH MORNING FOG IN THE VALLEYS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH NEAR TERM...PH SHORT TERM...JH LONG TERM...JH AVIATION...PH/PM
Hazardous weather outlook, Jun 15, 3:12 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 312 PM EDT MON JUN 15 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-161915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 312 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA INTO TONIGHT. SOME OF THESE MAY PRODUCE VERY HEAVY RAINFALL RESULTING IN ISOLATED FLASH FLOODING. IN ADDITION...A FEW STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL MAINLY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. TUESDAY AND WEDNESDAY WILL BE WET...AS THE POTENTIAL EXISTS FOR SEVERAL COMPLEXES OF SHOWERS AND THUNDERSTORMS TO PUSH THROUGH. THE MAIN CONCERN WITH THESE IS GOING TO BE HEAVY RAINS...AND THE POTENTIAL FOR FLOODING. THE CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS CANNOT BE RULED OUT EITHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 5:04 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
504 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 4 NW SPENCER 36.66N 80.07W
06/15/2009 E0.88 INCH PATRICK VA PUBLIC
NICKEL HAIL ALONG SKYVIEW TRAIL
&&
JJACKSONLocal storm report, Jun 15, 5:12 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
512 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 4 NNW SPENCER 36.67N 80.04W
06/15/2009 E0.88 INCH HENRY VA PUBLIC
NICKEL HAIL ALONG SKYVIEW TRAIL
&&
JJACKSONLocal storm report, Jun 15, 5:44 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
544 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 SW RIDGEWAY 36.56N 79.89W
06/15/2009 HENRY VA LAW ENFORCEMENT
2 TREES DOWN ON US 220 SOUTH NEAR THE NC BORDER
&&
JJACKSONLocal storm report, Jun 15, 6:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
622 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 SSE RIDGEWAY 36.56N 79.85W
06/15/2009 E0.75 INCH HENRY VA TRAINED SPOTTER
ALSO HAD 1.3 INCHES RAIN IN 20 MINUTES
&&
PCSpecial weather statement, Jun 15, 6:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
623 PM EDT MON JUN 15 2009
VAZ009-152300-
SMYTH VA-
623 PM EDT MON JUN 15 2009
...A STRONG THUNDERSTORM WILL AFFECT SMYTH COUNTY...
AT 622 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHILHOWIE.
THIS STORM IS NEARLY STATIONARY.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL REMAIN NEAR CHILHOWIE THROUGH 645 PM AND BE NEAR
QUARRY AROUND 700 PM.
LAT...LON 3691 8162 3675 8151 3667 8164 3668 8165
3679 8170 3687 8178
EXPERIMENTAL
JJLocal storm report, Jun 15, 6:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 2 SSE RIDGEWAY 36.56N 79.85W
06/15/2009 E60 MPH HENRY VA TRAINED SPOTTER
&&
PCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:52 PM EDT | Special Weather Statement | RNK | Floyd | 68 min |
| Jun 15, 2:31 PM EDT | Special Weather Statement | RNK | Franklin, Montgomery | 44 min |
| Jun 15, 4:07 PM EDT | Special Weather Statement | RNK | Henry | 38 min |
| Jun 15, 4:24 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 43 min |
| Jun 15, 5:04 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 56 min |
| Jun 15, 6:23 PM EDT | Special Weather Statement | RNK | Smyth | 37 min |
Nearby
Flash Flood Warnings in Virginia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.